# SDR AU970183

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1144200341
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN CABIN DOOR FRAME SUPPORT STRUCTURE CRACKED AT FLOOR LEVEL -CRACK LENGTH 135MM (5.31IN) - FOUND USING ADHOC RADIOGRAPHIC INSPECTION
